# SDR 97ZZZX3436

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 538304
- Condition: Broken
- Location: Nr 5 Cyl Int
- Part time: 1,366 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL FLIGHT AND ON TURN-AROUND, ENGINE ON POWER CHECK RAN VERY ROUGH AND WOULD NOT RESPOND NORMALLY TO THROTTLE ADVANCE.  FOUND NR 5 CYLINDER WITH ONE BROKEN (INTAKE) PUSH ROD AND EXHAUST PUSH ROD BENT.  ENGINE SHOP ADVISED VALVE STEMS STUCK.  15W50 AEROSHELL WAS IN USE AT THIS TIME.
